# SDR DALA2022042502855

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 70,251 hours, 28,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BF10122001
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2206238) INSPECTED MID CABIN EMERGENCY EXIT LIGHT PER B737 AMM 33-51. EXIT LIGHT HOUSING ASSY NEEDS REPLACED. FOUND DAMAGE ON EMERGENCY EXIT SIGN. R/R EMERGENCY SIGN PER B737 AMM 33-15. OK FOR SVC.
